Vestnik Moskovskogo Universiteta. Seriya 1. Matematika. Mekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Moskov. Univ. Ser. 1. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, Number 5, Pages 22–28 (Mi vmumm1506)  

This article is cited in 8 scientific papers (total in 8 papers)

Mechanics

Complete integrability of equations of motion of a spatial pendulum in an incident medium flow

M. V. Shamolin


Full text: PDF file (1049 kB)

Bibliographic databases:
UDC: 531.01+531.552
Received: 13.01.2000

Citation: M. V. Shamolin, “Complete integrability of equations of motion of a spatial pendulum in an incident medium flow”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2001, no. 5, 22–28

Citation in format AMSBIB
\Bibitem{Sha01}
\by M.~V.~Shamolin
\paper Complete integrability of equations of motion of a spatial pendulum in an incident medium flow
\jour Vestnik Moskov. Univ. Ser.~1. Mat. Mekh.
\yr 2001
\issue 5
\pages 22--28
\mathnet{http://mi.mathnet.ru/vmumm1506}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1868040}
\zmath{https://zbmath.org/?q=an:1051.70509}


Linking options:
  • http://mi.mathnet.ru/eng/vmumm1506
  • http://mi.mathnet.ru/eng/vmumm/y2001/i5/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    2. V. V. Trofimov, M. V. Shamolin, “Geometric and dynamical invariants of integrable Hamiltonian and dissipative systems”, J. Math. Sci., 180:4 (2012), 365–530  mathnet  crossref  mathscinet
    3. M. V. Shamolin, “Some classes of integrable problems in spatial dynamics of a rigid body in a nonconservative force field”, J. Math. Sci. (N. Y.), 210:3 (2015), 292–330  mathnet  crossref
    4. M. V. Shamolin, “Integrable cases in the dynamics of a multi-dimensional rigid body in a nonconservative field in the presence of a tracking force”, J. Math. Sci., 214:6 (2016), 865–891  mathnet  crossref  mathscinet
    5. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
    6. M. V. Shamolin, “Integrable systems on the tangent bundle of a multi-dimensional sphere”, J. Math. Sci. (N. Y.), 234:4 (2018), 548–590  mathnet  crossref
    7. M. V. Shamolin, “Integrable dynamical systems with dissipation on tangent bundles of 2D and 3D manifolds”, J. Math. Sci. (N. Y.), 244:2 (2020), 335–355  mathnet  crossref  elib
    8. M. V. Shamolin, “Sluchai integriruemosti uravnenii dvizheniya pyatimernogo tverdogo tela pri nalichii vnutrennego i vneshnego silovykh polei”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 82–118  mathnet  crossref
  • Number of views:
    This page:16
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021